# SDR USAA060815

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 56,800 hours, 56,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 951 BETWEEN 13R THRU 15R RIGHT AFT SERVICE DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLER IAW SRM 53-60-01 REPAIR 7 T/R 53-60-10, DEFECT SIZE: .75 INCH.
